# SDR ASAA2021042834689

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,086 hours, 16,166 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 3250276060
- Condition: Broken
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/S OF FIRE DETECTION , FOUND DETECTOR #4 WIRE BROKEN ON MW0326. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0326, REF B737-800 AMM 26-11-02. GROUND VERIFICATION TESTS OK FOR #1 ENGINE LOOP "B".
